# SDR FDEA202507241312

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 8,932 hours, 4,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T2201412G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEADING EDGE OF INBOARD MAIN FLAP AT 33" FROM OUTBOARD EDGE, RIGHT   WING. LEADING EDGE OF INBOARD MAIN FLAP RT WING WAS REPAIRED IAW SRM 57-53-01-2R FIG 201 SHEET 5 TABLE I AND SRM 51-70-03-0G PAR 5 FIG 5 SHEET 1 REV 92 APR 15/2025
